# SDR IPXA2015121696766

- Difficulty date: December 12, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 23,145 hours, 15,902 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110479
- Condition: Dented
- Location: Bs 1550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SERVICE, FUSELAGE STRINGER DENTED AT BS 1550, STR 27L.  REPAIRED DENTED STRINGER 27L AT BS 1550 IAW SRM 53-00-03, FIGURE 201, REPAIR 1, SHEET 8.
